Duality based domain decomposition with proportioning for the solution of free boundary problems

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/63127

Show full item record


Title: Duality based domain decomposition with proportioning for the solution of free boundary problems
Author: Dostál, Zdeněk
Date issue: 1995
Citation: Journal of computational and applied mathematics. 1995, vol. 63, issues 1-3, p. 203-208.
URI: http://hdl.handle.net/10084/63127
ISSN: 0377-0427
DOI: 10.1016/0377-0427(96)80912-5
URI: http://dx.doi.org/10.1016/0377-0427(96)80912-5
Note: Issues 1-3 (1995): International Symposium on Mathematical Modelling and Computational Methods Modelling 94, Prague, Czech Republic, 29 August-2 September, 1994. Proceeding
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

  • Publikační činnost VŠB-TUO / Publications of VŠB-TUO [1943]
    Kolekce obsahuje bibliografické záznamy publikační činnosti (článků) akademických pracovníků VŠB-TUO v časopisech (a v Lecture Notes in Computer Science) registrovaných ve Web of Science od roku 1990 po současnost.

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics